Alert archive / Montana / Winter Storm Watches in 2011

Winter Storm Watch 13, NWS Great Falls, MT

November 21, 2011

NWS Great Falls, MT issued this winter storm watch at Nov 21, 2011, 3:16 AM MST. It took effect at Nov 22, 2011, 5:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 21, 2011, 3:16 AM MST (10:16 UTC)
In effect from
Nov 22, 2011, 5:00 AM MST
Expired
Nov 22, 2011, 3:25 AM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WWUS45 KTFX 211016
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
316 AM MST MON NOV 21 2011

MTZ009-212200-
/O.NEW.KTFX.WS.A.0013.111122T1200Z-111123T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
316 AM MST MON NOV 21 2011

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING FOR ELEVATIONS ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WATCH FOR ELEVATIONS ABOVE 5000 FEET...WHICH IS IN EFFECT
FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. 

* TIMING AND MAIN IMPACT: HEAVY MOUNTAIN SNOW AND BLOWING SNOW IS
  ANTICIPATED LATE TONIGHT THROUGH WEDNESDAY MORNING.

* SNOW ACCUMULATIONS: 10 TO 20 INCHES SNOW ACCUMULATION IS
  EXPECTED WITH UP TO TWO FEET OR MORE POSSIBLE ON THE HIGHER
  PEAKS. 

* WINDS AND VISIBILITY: VERY STRONG WINDS WILL CAUSE BLOWING SNOW
  WITH VISIBILITY POSSIBLY REDUCED TO NEAR ZERO AT TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS: HAZARDOUS DRIVING CONDITIONS ARE LIKELY...
  ESPECIALLY THROUGH MARIAS PASS. TRAVELERS AND THOSE PLANNING
  OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR WINTER CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
4 follow-up statements
821 
WWUS45 KTFX 211702
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1002 AM MST MON NOV 21 2011

MTZ009-212300-
/O.CON.KTFX.WS.A.0013.111122T1200Z-111123T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
1002 AM MST MON NOV 21 2011

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WATCH FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. 

* TIMING AND MAIN IMPACT: HEAVY MOUNTAIN SNOW AND BLOWING SNOW 
  IS ANTICIPATED LATE TONIGHT THROUGH WEDNESDAY MORNING. 

* SNOW ACCUMULATIONS: 10 TO 20 INCHES SNOW ACCUMULATION IS 
  EXPECTED WITH UP TO TWO FEET OR MORE POSSIBLE ON THE HIGHER 
  PEAKS.

* WINDS AND VISIBILITY: VERY STRONG WINDS WILL CAUSE BLOWING 
  SNOW WITH VISIBILITY POSSIBLY REDUCED TO NEAR ZERO AT TIMES. 

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS: HAZARDOUS DRIVING CONDITIONS ARE
  LIKELY...ESPECIALLY THROUGH MARIAS PASS. TRAVELERS AND THOSE
  PLANNING OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR WINTER
  CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
863 
WWUS45 KTFX 212134
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
234 PM MST MON NOV 21 2011

MTZ009-220600-
/O.CON.KTFX.WS.A.0013.111122T1200Z-111123T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
234 PM MST MON NOV 21 2011

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WATCH FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. 

* TIMING AND MAIN IMPACT: HEAVY MOUNTAIN SNOW AND BLOWING SNOW 
  IS ANTICIPATED LATE TONIGHT THROUGH WEDNESDAY MORNING. 

* SNOW ACCUMULATIONS: 9 TO 14 INCHES SNOW ACCUMULATION IS EXPECTED
  FOR ELEVATIONS ABOVE 5000 FEET.

* WINDS AND VISIBILITY: STRONG WINDS WILL CAUSE BLOWING
  SNOW...WITH VISIBILITY POSSIBLY REDUCED BELOW ONE QUARTER MILE
  AT TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS: HAZARDOUS DRIVING CONDITIONS ARE LIKELY... 
  ESPECIALLY THROUGH MARIAS PASS. TRAVELERS AND THOSE PLANNING 
  OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR WINTER CONDITIONS. 

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
318 
WWUS45 KTFX 220315
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
815 PM MST MON NOV 21 2011

MTZ009-221200-
/O.NEW.KTFX.WW.Y.0052.111122T0315Z-111122T1200Z/
/O.CON.KTFX.WS.A.0013.111122T1200Z-111123T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS
815 PM MST MON NOV 21 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST TUESDAY FOR
ELEVATIONS BELOW 5500 FEET...
...WINTER STORM WATCH REMAINS IN EFFECT FROM 5 AM MST TUESDAY
THROUGH WEDNESDAY MORNING FOR ELEVATIONS ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
WEATHER ADVISORY FOR ELEVATIONS BELOW 5500 FEET FOR SNOW AND
BLOWING SNOW...WHICH IS IN EFFECT UNTIL 5 AM MST TUESDAY. A
WINTER STORM WATCH FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT FROM 5 AM MST TUESDAY THROUGH WEDNESDAY MORNING.

* TIMING AND MAIN IMPACT: RECENT ROAD AND SPOTTER REPORTS INDICATE
  STRONG WINDS ARE COMBINING WITH AREAS OF FALLING SNOW AND LOOSE
  SNOW ON THE GROUND TO CREATE LOW VISIBILITIES AND HAZARDOUS ROAD
  CONDITIONS NEAR AND WEST OF BROWNING TO THE CONTINENTAL DIVIDE. 

* SNOW ACCUMULATIONS: FRESH SNOW AMOUNTS OF 2 TO 3 INCHES ARE
  POSSIBLE MAINLY WEST OF BROWNING. LITTLE TO NO SNOW IS EXPECTED
  EAST OF BROWNING...BUT LOOSE GROUND SNOW WILL BECOME AIRBORNE
  AND REDUCE VISIBILITIES.

* WINDS AND VISIBILITY: WINDS GUSTS OF 25 TO 35 MPH WILL CAUSE
  BLOWING SNOW...WITH VISIBILITY POSSIBLY REDUCED BELOW ONE
  QUARTER MILE AT TIMES.

* ELEVATIONS: FOR ELEVATIONS BELOW 5500 FEET.

* OTHER IMPACTS: HAZARDOUS DRIVING CONDITIONS ARE LIKELY...
  ESPECIALLY ALONG U.S. HIGHWAY 2 FROM BROWNING TO MARIAS PASS AND
  ALONG U.S. HIGHWAY 89 FROM BROWNING TO ST. MARY. TRAVELERS
  SHOULD BE PREPARED FOR SLICK AND ICY ROADWAYS.

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...ST. MARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
336 
WWUS45 KTFX 221025
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
325 AM MST TUE NOV 22 2011

MTZ009-222200-
/O.CAN.KTFX.WS.A.0013.111122T1200Z-111123T1800Z/
/O.EXT.KTFX.WW.Y.0052.000000T0000Z-111123T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS
325 AM MST TUE NOV 22 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST
WEDNESDAY...
...WINTER STORM WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WATCH. THE WINTER WEATHER ADVISORY IS NOW IN EFFECT
UNTIL 11 AM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS AND SNOW SHOWERS WILL
  CONTINUE TO CAUSE REDUCED VISIBILITY IN BLOWING AND DRIFTING
  SNOW. 

* SNOW ACCUMULATIONS: 6 TO 12 INCHES IN THE MOUNTAINS...2 TO 6
  INCHES AT LOWER ELEVATIONS.

* WINDS AND VISIBILITY: A HIGH WIND WARNING IS ALSO IN EFFECT.
  VERY STRONG WINDS WILL CAUSE BLOWING SNOW WITH VISIBILITIES
  REDUCED BELOW ONE QUARTER OF A MILE AT TIMES.

* OTHER IMPACTS: HAZARDOUS DRIVING CONDITIONS ARE LIKELY... 
  ESPECIALLY ALONG U.S. HIGHWAY 2 FROM BROWNING TO MARIAS PASS 
  AND ALONG U.S. HIGHWAY 89 FROM BROWNING TO ST. MARY. 
  TRAVELERS SHOULD BE PREPARED FOR SLICK AND ICY ROADWAYS.

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm watch went out at Nov 20, 10:07 PM MST, 5 hours 9 minutes earlier.

Area forecast discussion, Nov 20, 10:07 PM MST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1007 PM MST SUN NOV 20 2011

.UPDATE...
NO SIGNIFICANT CHANGES TO THE FORECAST THIS EVENING...HAVE
SLIGHTLY TWEAKED TEMPERATURES IN THE NORTHEAST ZONES WHERE COLD
AIR REMAINS ENTRENCHED....ELSEWHERE TEMPERATURES ARE SLOWLY
DROPPING AND REMAINING QUITE WARMER THAN THE LAST TWO NIGHTS DUE
TO CLOUD COVER AND STEADY SOUTHERLY WINDS. NOT EXPECTING
TEMPERATURES TO BOTTOM OUT AGAIN TONIGHT...HOWEVER A BRIEF CALMING OF
WINDS AND CLEARING OF SKIES COULD ALWAYS PRODUCE SIGNIFICANTLY
COOLER MINIMUM TEMPERATURES. SUK

&&

.AVIATION...
UPDATED 0507Z.
WEAK HIGH PRESSURE ALOFT WILL CONTINUE THROUGH THE NIGHT AND KEEP
THE AIRMASS DRY. MID LEVEL WINDS WILL INCREASE MONDAY AHEAD OF A LOW
PRESSURE TROF OVER THE WEST COAST.  STRONGEST WINDS WILL BE OVER THE
ROCKIES AND ADJACENT PLAINS. VFR CONDITIONS WILL PREVAIL DURING THE
NEXT 24 HOURS.

&&

.PREV DISCUSSION...
/ISSUED 424 PM MST SUN NOV 20 2011/
TONIGHT THROUGH TUESDAY...SOUTH TO SOUTHWEST WINDS THAT DEVELOPED
DURING THE MORNING HOURS ERODED OUT MUCH OF THE COLD AIR ACROSS THE
AREA WITH TEMPERATURES WARMING BACK INTO THE 20S AND LOWERS 30S AS
A RESULT. THE EXCEPTION TO THIS IS NORTH CENTRAL
MONTANA...PARTICULARLY IN THE VICINITY OF HAVRE. WINDS IN THIS
AREA HAVE NOT YET PICKED UP AND TEMPERATURES ARE STRUGGLING TO
PUSH INTO THE TEENS THIS AFTERNOON. AT THIS POINT...SEEMS UNLIKELY
THIS AREA WILL SEE THE WARMER TEMPERATURES TODAY AND OVERNIGHT
LOWS EXPECTED TO DROP BACK INTO THE SINGLE DIGITS. REMAINDER OF
THE AREA TO SEE OVERNIGHT LOWS MAINLY IN THE TEENS. WINDS TO INCREASE
AGAIN MONDAY...ESPECIALLY ALONG THE ROCKY MOUNTAIN FRONT AS A LEE
SIDE TROUGH DEVELOPS....AND THIS SHOULD BE ENOUGH TO PUSH OUT THE
REMAINING COLD AIR. AS THIS LEE SIDE TROUGH STRENGTHENS AND COMBINES
WITH STRONG FLOW ALOFT...EXPECT WINDS TO APPROACH WARNING CRITERIA
ALONG THE NORTHERN ROCKY MOUNTAIN FRONT MONDAY NIGHT...SPREADING OUT
OVER THE ADJACENT PLAINS TUESDAY AFTERNOON. A HIGH WIND WATCH HAS
BEEN ISSUED FOR THESE AREAS WITH AN ENDING TIME OF LATE WEDNESDAY AS
THE REGIME APPEARS FAVORABLE FOR A LONG- TERM EVENT. A MOIST
WESTERLY FLOW ALOFT WILL BRING A POSSIBILITY FOR SNOW SHOWERS TO THE
MOUNTAINS ALONG THE CONTINENTAL DIVIDE WITH AREAS OF BLOWING SNOW
MONDAY AND TUESDAY.

TUESDAY NIGHT THROUGH SUNDAY NIGHT...MEDIUM RANGE MODELS ARE IN
FAIRLY DECENT AGREEMENT THROUGH NEXT WEEKEND...LEADING TO ABOVE
AVERAGE CONFIDENCE IN THE OVERALL FORECAST. TUESDAY NIGHT THROUGH
THURSDAY WILL BE VERY WINDY UNDER A STRONG SW FLOW ALOFT WITH HIGH
WINDS LIKELY ALONG THE ROCKY MTN FRONT AND ADJACENT PLAINS. WILL
ALSO NEED TO WATCH AREAS DOWNWIND OF THE LITTLE BELTS AND THE AREA
FROM THREE FORKS TO NORRIS HILL FOR POTENTIAL STRONG WINDS WINDS
TUES NIGHT AND WEDNESDAY IN THIS TYPE OF PATTERN WITH A STRONG SOUTH
TO SOUTHWESTERLY PRESSURE GRADIENT. WINDS WILL KEEP TEMPERATURES
FAIRLY MILD WITH GREATEST DEPARTURE FROM AVERAGE LIKELY OCCURRING
WITH THE TUESDAY NIGHT LOW TEMPS AND WEDNESDAY AFTERNOON MAXIMUMS.
PRECIPITATION WILL BE CONFINED TO AREAS ALONG THE CONTINENTAL DIVIDE
NORTH OF ROGERS PASS TUESDAY NIGHT THROUGH EARLY THURSDAY. AN UPPER
LEVEL TROUGH SHIFTS EAST ACROSS THE REGION THURS AND FRI...BRINGING
A SOMEWHAT BETTER CHANCE OF SNOW SHOWERS TO CENTRAL AND SW MT BY
FRIDAY ALONG WITH COOLER TEMPERATURES...HOWEVER BULK OF THE ENERGY
TRACKS BY TO THE NORTH AND SOUTH AND PRECIP AMOUNTS LOOK FAIRLY
LIGHT. UPPER LEVEL RIDGING REBUILDS OVER THE REGION SATURDAY AND
SUNDAY WITH SURFACE WINDS LOOKING TO INCREASE AGAIN ON SATURDAY
ALONG WITH TEMPERATURES REBOUNDING BACK TO ABOVE AVERAGE LEVELS.
HOENISCH

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  19  40  30  47 /   0   0   0   0
CTB  15  33  24  46 /  10  10  10  10
HLN   9  37  22  44 /  10   0   0   0
BZN  13  39  18  42 /  10   0   0   0
WEY  10  30  15  29 /  30  30  30  40
DLN  14  35  18  39 /   0   0  10  10
HVR   2  37  22  49 /  10   0   0   0
LWT  13  36  23  45 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING
EASTERN GLACIER.

HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING
NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 20, 4:05 AM MST, 23 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
405 AM MST SUN NOV 20 2011

MTZ009-048-211200-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
405 AM MST SUN NOV 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH WIND WATCH HAS BEEN ISSUED FOR LATE MONDAY AFTERNOON
THROUGH WEDNESDAY EVENING. STRONG WINDS ARE EXPECTED ALONG THE
ROCKY MOUNTAIN FRONT BY MONDAY EVENING. WINDS WILL LIKELY DIMINISH
SOMEWHAT BY TUESDAY MORNING BUT THEY ARE EXPECTED TO BECOME VERY
STRONG TUESDAY EVENING AND CONTINUE THROUGH WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE REQUIRED FOR STRONG WINDS LATE MONDAY
AFTERNOON THROUGH WEDNESDAY EVENING.

MTZ010-211200-
EASTERN GLACIER-
405 AM MST SUN NOV 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH WIND WATCH HAS BEEN ISSUED FOR LATE TUESDAY MORNING
THROUGH WEDNESDAY MORNING. SUSTAINED HIGH WINDS WILL DEVELOP
ACROSS EASTERN GLACIER COUNTY LATE TUESDAY MORNING AND CONTINUE
THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE REQUIRED FOR STRONG WINDS LATE TUESDAY
MORNING THROUGH WEDNESDAY MORNING.

MTZ008-011>015-044>047-049>055-211200-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
405 AM MST SUN NOV 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 3:06 AM MSTHigh Wind WarningTFX3 days

Nearby

Winter Storm Watches in Montana, 2011Every winter storm watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.